# SDR DXTA200601360

- Difficulty date: April 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 5,424 hours, 3,319 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838432
- Part serial: 9806117
- Condition: Failed
- Location: Cooling Sys
- Part time: 4,722 hours, 2,915 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FULL POWER TAKEOFF ROLL, AFTER 5 SECONDS OR SO A BURNING RUBBER SMELL WAS SENSED. TAKEOFF DISCONTINUED.  POST FLIGHT INSPECTION NORMAL. T/S TO DEFECTIVE ACM, FWD PAC.  REMOVED FAULTY FORWARD ACM AND INSTALLED OVERHAULED UNIT. REMOVED OIL FROM WATER SEPARATOR IAW MM 12-10-01 REV. 33. OPS CHECK LEAK CHECK. OPS AND LEAK CHECK GOOD IAW MM 21-51-00.
